# SDR ASMF200603003

- Difficulty date: March 8, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 42,373 hours, 31,821 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Target
- Part number: 39396742
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT AFTER MAIN LANDING GEAR EXTENSION, THE GEAR DOOR OPEN LIGHT TURNED ON.  ABNORMAL PROCEDURE WAS PERFORMED BUT THE LIGHT CONTINUED ON, SO THE AIRCRAFT LANDED AT ONT WITH THE MAIN LANDING GEAR DOORS OPEN AND THE ALTERNATE LEVER PULLED.  VISUAL INSPECTION TO MAIN LANDING GEARS AND DOORS WAS PERFORMED, BEING CORRECT.  DURING SENSORS AND MECHANISM REVIEW, IT WAS DETECTED THE RIGHT DOOR TARGET DIRTY, SO IT WAS CLEANED AND MAIN LANDING GEAR WAS TESTED IAW MM 32-42-00, BEING CORRECT.  DURING OVERNIGHT CHECK THE TARGET WAS REPLACED IAW MM 32-12-01 AND 32-31-04, WARNING INDICATION SYSTEM WAS TESTED IAW 32-60-05, ALL CORRECT.
